Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Integrability conditions and their applications in steady plane electromagneto-fluid-dynamic aligned flows


Authors: O. P. Chandna, H. Toews and K. Prabaharan
Journal: Quart. Appl. Math. 39 (1981), 249-260
MSC: Primary 76W05
DOI: https://doi.org/10.1090/qam/625472
MathSciNet review: 625472
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. G. Kingston and G. Power, An analysis of two-dimensional aligned-field magnetogasdynamic flows, ZAMP 19, 851-863 (1968)
  • [2] W. F. Ames, Nonlinear partial differential equations in engineering, Academic Press, New York-London, 1965. MR 0210342
  • [3] Shih-I Pai, Magnetogasdynamics and plasma dynamics, Springer-Verlag, Vienna; Prentice-Hall, Inc., Englewood Cliffs, N.J., 1962. MR 0137449
  • [4] C. E. Weatherburn, Differential geometry of three dimensions, Cambridge (1939)
  • [5] W. Tollmien, Z. angew. Math. Mech. 17, 117 (1937)
  • [6] M. H. Martin, The flow of a viscous fluid. I, Arch. Rational Mech. Anal. 41 (1971), 266–286. MR 0342014, https://doi.org/10.1007/BF00250530
  • [7] G. Hamel, Spiralförmige bewegungen zäher Flüssigkeiten, Jber. Dtsch. Math-Ver. 25, 34-60 (1919)
  • [8] Ratip Berker, Intégration des équations du mouvement d’un fluide visqueux incompressible, Handbuch der Physik, Bd. VIII/2, Springer, Berlin, 1963, pp. 1–384 (French). MR 0161513

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76W05

Retrieve articles in all journals with MSC: 76W05


Additional Information

DOI: https://doi.org/10.1090/qam/625472
Article copyright: © Copyright 1981 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website